# SDR SWAA021042

- Difficulty date: May 11, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 58,478 hours, 37,818 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: BAC1517
- Condition: Corroded
- Location: Lt A/C Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND VERTICAL WEB CORRODED AT BS 545, WL 152 AND LBL 41.  REPAIRED WEB PER BFG ER.
